# SDR REXA97201

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 661
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT EGT FLUCTUATED.  REPAIRED CANNON PLUG AT PIGTAIL CONNECTION.  (X)
